Glendale Adventist Medical Center - Adventist Health
Find a Doctor

Health Encyclopedia

Poison provided by

Articles 1-2 of 2 currently displayed. Use the Search, Topic and A-Z options below to refine your search further.
Search Articles*   Search Tips
  Back to Main Page

Complete Index | Disease | Injury | Nutrition | Poison | SpecialTopic | Surgery | Symptoms | Test
All  [0-9]  A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

Adam Community Edition Ammonia poisoning 08/03/2011
Ammonia is a strong, colorless gas. If the gas is dissolved in water, it is called liquid ammonia. Poisoning may occur if you breathe in ammonia. Poisoning may also occur if you swallow or touch products that contain very large amounts of ammonia. WARNING: Never mix ammonia with bleach. This causes the release of toxic chlorine gas, which can be deadly. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Adam Community Edition Aspirin overdose 01/19/2013
An overdose of aspirin means you have too much aspirin in your body. This can happen in two ways: If a person accidentally or intentionally takes a very large dose of aspirin at one time, it's called an acute overdose. If a normal daily dose of aspirin builds up in the body over time and causes symptoms, it's called a chronic overdose. This may happen if your kidneys do not work correctly or when you are dehydrated. Chronic overdoses are usually seen in older patients during hot weather.